On codimension 1 submanifolds in a manifold with abelian fundamental group
Koike, Tokihiko
Hiroshima Math. J., Tome 11 (1981) no. 2, p. 317-319 / Harvested from Project Euclid
Publié le : 1981-05-15
Classification:  57R40
@article{1206134104,
     author = {Koike, Tokihiko},
     title = {On codimension 1 submanifolds in a manifold with abelian fundamental group},
     journal = {Hiroshima Math. J.},
     volume = {11},
     number = {2},
     year = {1981},
     pages = { 317-319},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1206134104}
}
Koike, Tokihiko. On codimension 1 submanifolds in a manifold with abelian fundamental group. Hiroshima Math. J., Tome 11 (1981) no. 2, pp.  317-319. http://gdmltest.u-ga.fr/item/1206134104/